# SDR AALA202204142675

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,032 hours, 14,730 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN AT STABILIZER STATION 101.90 AND 10 INCHES FORWARD OF THE AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
